MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 3.5 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-022-35-3513
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); Synovitis (2094); Discomfort (2330); Osteolysis (2377)
Date of Event 10/14/2022
Type of Reportable Event Serious Injury
Event or Problem Description
As reported via legal documentation the patient had a right knee replacement on (b)(6)2018.Approximately 4 years and 5 months after the initial procedure the patient had a right knee revision on (b)(6) 2022.There is no other patient demographic or medical history available.There is no device return.There are no photos or other images of the device provided.No additional information is available.Revision op report on (b)(6) 2018: diagnosis: failed right total knee findings: there was found to be a clean wound with clear synovial joint fluid.There was a copious amount of capsular scar tissue from polyethylene reaction.The polyethylene insert was removed and there was found to be visible polyethylene wear within the poly tray.There was severe osteolysis around the distal femur and proximal tibia with a loose femoral component.The femoral component was found to be completely loose from the cement mantle with cement still adhered to the distal femur with osteolysis of the bone on the back side of the cement.There was a partially fixed tibial tray with osteolysis underneath the tibial tray.The patellar component was also revised.
 
Additional Manufacturer Narrative
D10: concomitants: (b)(6), 02-012-60-1425 - tru stem ext 14mm x 25mm.(b)(6), 02-020-11-0335 - truliant ps cem fem ps cem right sz 3.5.(b)(6), 02-022-45-3535 - truliant tib fit tray cem sz 3.5f / 3.5t.(b)(6), 200-02-32 - three peg patella 32mm.(b)(6), 204-70-00 - tibial stem ext.Screw.Pending investigation.
 
Additional Manufacturer Narrative
The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, tibial loosening and femoral loosening or due to inclusion of the polyethylene in the packaging recall.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.H6: corrected health effect, component, and investigation clinical codes.

Brand Name
TRULIANT TIB IMP PS INSERT SZ 3.5 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH INC.
2320 nw 66th ct.
gainesville FL 32653
Manufacturer Contact
geoff gannon
gainesville 32653
MDR Report Key18028074
Report Number1038671-2023-02627
Device Sequence Number7017956
Product Code JWH
UDI-Device Identifier10885862304384
UDI-Public10885862304384
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/11/2026
Device Catalogue Number02-022-35-3513
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2023
Supplement Date Received by Manufacturer01/15/2025
Initial Report FDA Received Date10/30/2023
Supplement Report FDA Received Date01/16/2025
Date Device Manufactured01/11/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexFemale